# SDR UPS97221942

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Part number: 65327332
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 7 FLAP TRACK FWD ATTACH CASTING ON WING HAS CORROSION.  REPAIR CARRIED OUT IAW SRS EO 97-02-016, REF UPS ENGINEERING FILE NR 727-57-1775.
